# SDR DALA2018100805913

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 74,656 hours, 55,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Button
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A FOLLOW ON LOG FOR LP4763518 CLOSED IN ERROR PANEL INBOARD OF FUELING ACCESS PANEL MISSING BUTTON THAT FAIRS TO PANEL SKIN. LATCH WORKS AND SECURES ITS LOCATION. REPL LATCH. SDR REPORTED DUE TO FACT THAT LATCH MAY HAVE DEPARTED THE AIRCRAFT DURING FLIGHT. (LP0770002)
